# SDR GAIA99182

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916PG
- Make and model: Boeing 727287
- Aircraft serial: 21690
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BEAM BS 400 FROM LBL 12 TO RBL 24 EVIDENCE OF CORROSION AT UPPER SECTION.  INSTALLED CABIN FLOOR BEAM REPAIR AT BS 400, FROM LBL 12 TO RBL 64.  REPAIR ACCOMPLISHED IAW SRM 53-10-8 PAGE 21.  REF:  N/R 3933.  (X)
